You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Distributions Admitting a Sufficient Statistic
B. O. Koopman
Transactions of the American Mathematical Society
Vol. 39, No. 3 (May, 1936), pp. 399-409
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1989758
Page Count: 11
You can always find the topics here!Topics: Statistics, Statistical theories, Analytics, A priori knowledge, Statistical estimation, Mathematical functions, Mathematical expressions, Mathematical independent variables, Sufficient conditions, Analytic functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1936 American Mathematical Society